# SDR SWAA2023110808762

- Difficulty date: October 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - CRACK ON VAPOR BARRIER LOCATED BS663 RBL 27 RH SIDE WL 161 AT MAIN WHEEL WELL COMPARTMENT 2023-637618<[01] TOOL USED CALIPER PN:500-197-30 ; SN:B20189527 DUE DATE 26/DEC/23;[02] TOOL USED: HOT BONDER PN:HCS9200B-AV; SN:18196021 DUE DATE 24-JAN-24.;[03] TOOL USED: SCALE P/N:SPX621 S/N:8340225469 DUE DATE: 20-JUL-24.;[04] TOOL USED: SCALE P/N: CL5000 S/N: AE-39085 DUE DATE: 25-SEP-24.;[05] TOOL USED HOT BONDER P/N: HCS9200B S/N:18196021 DUE DATE: 24-JAN-24;[06] UT TOOL USED: PN: EPOCH 6LT; SN: 230529908; DUE DATE : 22-AUG-24;[07] REPAIRED VAPOR BARRIER LOCATED BS663 RBL 27 RH SIDE WL 161 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGNOFFS BELOW;[08] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
